Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 11, Number 2

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
The theorem of Thomson and Tait and natural families of trajectories
Edward Kasner.
Trans. Amer. Math. Soc. 11 (1910), 121-140
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1500857
The introduction of ideal elements and a new definition of projective $n$-space
Frederick William Owens.
Trans. Amer. Math. Soc. 11 (1910), 141-171
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1500858
The group of classes of congruent quadratic integers with respect to a composite ideal modulus
Arthur Ranum.
Trans. Amer. Math. Soc. 11 (1910), 172-198
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1500859
A simplified treatment of the regular singular point
George D. Birkhoff.
Trans. Amer. Math. Soc. 11 (1910), 199-202
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1500860
The strain of a gravitating, compressible elastic sphere
L. M. Hoskins.
Trans. Amer. Math. Soc. 11 (1910), 203-248
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1500861